# SDR ASOA06026S

- Difficulty date: January 6, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS FOUND ON THE DOUBLER AT FS498-513, RBL 44-37.  MAINTENANCE REPAIRED THE DOUBLER AT FS 498-513, RBL 44-37, IAW REO.  (K)
